# SDR QXEA2014120100954

- Difficulty date: November 17, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SURROUND STRUCTURE HAS CORRODED GUSSET AT STA X88.200, PN 85329446-115.  REMOVED GUSSET, PN 85329446-115, REF SRM 51-42-15 5.G.  1THRU 2 D & 51-42-05 4.E.1 THRU 8).   LOCATED & DRILLED NEW GUSSET, PN 85329446-115 IAW SRM 51-40-07.  INSTALLED GUSSET, PN 85329446-115, REF SRM 51-42-15 5.F, 1 THRU 7 & 51-42-05 4.A, 1 THRU D 10.  COMPLIED WITH FORM M-184.
